# SDR 20010419CW009

- Difficulty date: September 1, 2000
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- Engine: Garrtt TFE731*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, 3 SYSTEMS FAILED, DUE TO SHORTED WIRES.  FOUND 3 CRUSHED, BURNED, AND BROKEN WIRES AND 10 OTHER WIRES WITH DAMAGE.  THE AREA IS IN THE UPPER CABIN AT THE LAV DOOR.  CAUSE WAS A SCREW THAT WAS TOO LONG AND ENTERED A WIRE BUNDLE.  REPAIRED WIRES AND PROVIDED PROPER CLEARANCE.  SB INSPECTS THIS AREA BUT HAD NOT BEEN COMPLIED WITH.  FEEL THIS SB SHOULD BE REVISED TO BE MANDATORY.  A SPECIFIC INSPECTION OF THESE SCREWS BE ADDED.  THIS COULD HAVE RESULTED IN SMOKE, FIRE AND A LOSS OF SYSTEMS IN FLIGHT.
